Integer Points on Hypersurfaces.

Wolfgang M. Schmidt

Monatshefte für Mathematik (1986)

  • Volume: 102, page 27-58
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Schmidt, Wolfgang M.. "Integer Points on Hypersurfaces.." Monatshefte für Mathematik 102 (1986): 27-58. <>.

author = {Schmidt, Wolfgang M.},
journal = {Monatshefte für Mathematik},
keywords = {hypersurfaces in ; integer points; algebraic hypersurface in },
pages = {27-58},
title = {Integer Points on Hypersurfaces.},
url = {},
volume = {102},
year = {1986},

AU - Schmidt, Wolfgang M.
TI - Integer Points on Hypersurfaces.
JO - Monatshefte für Mathematik
PY - 1986
VL - 102
SP - 27
EP - 58
KW - hypersurfaces in ; integer points; algebraic hypersurface in
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.